Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14,592

Day 84!

KAZ2Y5

186 views

Wow! The days just blend together. I forget what month I'm on, even, since I can't believe I'm in my third month already (and about to head into my fourth). This is nuts!

I'm sorry to say that my face hasn't shown any improvement for a long time. :( Blemishes come and go, and I haven't broken out severely since I started taking Accutane. However, the smaller breakouts just keep on coming. I feel small bumps all over my cheeks and it's depressing since I saw such LEAPS and BOUNDS of improvement in the first month, and now, nada. Two days ago I even popped a cluster of cysts (the first legit cluster of cysts I think I've had on the meds!). Now there's a huge gross looking patch of scab on my right cheek. :doubt: I need to stop picking >.< :(

My lips are still chapped but mostly under control; this week dollar store chapstick is handling the job rather well. Within the last two days, though, the corners of my mouth have cracked... :( I've been waiting a long time for that side effect to appear! Hopefully the chapstick will continue to work its magic. I'm being very cautious, though, like with eating and opening my mouth too wide. I have to choose every morning and night whether I want to either brush my teeth properly, or split my mouth edges. I feel like the Joker. :dance:

My nose hasn't started to legitimately bleed yet, though every once in a while when I blow my nose a bit of blood will come out. Just a tiny side effect I tend to forget about until it happens.

I've pretty much stopped all forms of exercise. Once in a while I'll hop on the treadmill for half an hour and work up a gradual sweat, but my body cannot handle more than that. I feel like a lazy bum but I keep telling myself that once my skin is clear, I can work out as much as I please without hurting myself and/or risking permanent muscular or skeletal damage. Better safe than sorry.

All in all, my experience on Accutane so far has been a bit annoying but sooooooo worth it. I just hope my skin will continue to improve. Perhaps my derm will up my dose from 40 mg/day to something higher, though from my experiences talking with her I think she'd rather extend my treatment than up my dose. We'll see what happens at my next appointment.

Til next time~



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×